# SDR 96ZZZX1373

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N114DS
- Make and model: Cessna 550
- Aircraft serial: 5500397
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005
- Condition: Improper Part
- Location: Lt Eng N1 Tach
- Part time: 376 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LT ENGINE N1 TACHOMETER GENERATOR DID NOT RESEMBLE THE OTHER TACHOMETER GENERATORS.  INVESTIGATION FOUND VENDOR-ADVANCE POWER, INC., IS NOT AN APPROVED CESSNA/CITATION VENDOR FOR THIS PART.  ENGINE LOG BOOK SHOWS A CITATION PART NUMBER WHEN THIS UNIT WAS INSTALLED.  THIS UNIT WAS BLACK IN COLOR AND SMALLER IN DIAMETER THAN THE APPROVED UNITS.
